# SDR SWAA2020022874838

- Difficulty date: February 1, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,376 hours, 11,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 951-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR INBOARD CREASE BEAM CHORD CORRODED BETWEEN BS. 951 TO BS. 992.8, RBL 50.  / REPAIRED CHORD IAW SRM AND ER.
